# SDR QXEA2025071400275

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 18,094 hours, 13,010 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAG900
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,021 hours, 11,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ECMP REQUEST REPLACE THE #1 FADEC WITH POBIT. FADEC REPLACED.
